Translator Disclaimer
2021 On the Galois correspondence for Hopf Galois structures arising from finite radical algebras and Zappa–Szép products
Lindsay N. Childs
Publ. Mat. 65(1): 141-163 (2021). DOI: 10.5565/PUBLMAT6512105

Abstract

Let $L/K$ be a $G$-Galois extension of fields with an $H$-Hopf Galois structure of type $N$. We study the Galois correspondence ratio $GC(G, N)$, which is the proportion of intermediate fields $E$ with $K \subseteq E \subseteq L$ that are in the image of the Galois correspondence for the $H$-Hopf Galois structure on $L/K$. The Galois correspondence ratio for a Hopf Galois structure can be found by translating the problem into counting certain subgroups of the corresponding skew brace. We look at skew braces arising from finite radical algebras $A$ and from Zappa–Szép products of finite groups, and in particular when $A^3 = 0$ or the Zappa–Szép product is a semidirect product, in which cases the corresponding skew brace is a bi-skew brace, that is, a set $G$ with two group operations $\circ$ and $\star$ in such a way that $G$ is a skew brace with either group structure acting as the additive group of the skew brace. We obtain the Galois correspondence ratio for several examples. In particular, if $(G, \circ, \star)$ is a bi-skew brace of squarefree order $2m$ where $(G, \circ) \cong Z_{2m}$ is cyclic and $(G, \star) \cong D_m$ is dihedral, then for large $m$, $GC(Z_{2m},D_m)$ is close to $1/2$ while $GC(D_m, Z_{2m})$ is near $0$.

Citation

Download Citation

Lindsay N. Childs. "On the Galois correspondence for Hopf Galois structures arising from finite radical algebras and Zappa–Szép products." Publ. Mat. 65 (1) 141 - 163, 2021. https://doi.org/10.5565/PUBLMAT6512105

Information

Received: 5 September 2019; Revised: 16 March 2020; Published: 2021
First available in Project Euclid: 11 December 2020

MathSciNet: MR4185830
Digital Object Identifier: 10.5565/PUBLMAT6512105

Subjects:
Primary: 12F10

Keywords: Galois correspondence , Hopf Galois extension , skew brace

Rights: Copyright © 2021 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 1 • 2021
Back to Top